# SDR SWAA2023090585379

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 1016 BTW STR 4L TO STR 4R INTERNAL AREA OF VERTICAL STABILIZER 2023-470167<[01] REPLACED SUPPORT ANGLE LOCATED BS 1016 BTW STR 4L TO STR 4R INTERNAL AREA OF VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND #DWG:176A3001 SHEET: 23 REV:D. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 1016 BTW STR 4L TO STR 4R INTERNAL AREA OF VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND #DWG:176A3001 SHEET: 23 REV:D. SEE INDIVIDUAL SIGNOFF BELOW
